Thanks for your question. We will answer you soon.
Do I need to stop my Rheumatoid Arthritis (RA) treatment if I develop an infection on a TNF inhibitor?
Joel Kremer, MD
Albany Medical College, Albany, NY

Date Added: 04/09/13

Typically if you develop an infection on a TNF inhibitor, you would interrupt treatment temporarily. That would be dependent upon the severity of the infection. If you have the sniffles without a fever, you probably would not interrupt treatment. However, if you develop a fever, and you have other s...
---------------------------------------------------------- ----------------------------------------------------------
Dr. Joel M. Kremer, MD is founder and President of Corrona. Dr. Kremer is a Professor of Medicine of the Albany Medical College. Dr. Kremer serves as Director of Research at The Center for Rheumatology in Albany.
Views:
2,183
Have Additional Questions About RA?
Get answers from our physicians
Thank you for your question, and for helping us make this RA Community more robust and helpful to patients like yourself. We'll be in touch soon.